# SDR ASOA20130611329

- Difficulty date: June 11, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 29,530 hours, 16,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  CORROSION WAS FOUND AT THE AFT SERVICE DOOR SILL AROUND THE SCREW HOLES.  MX BLENDED OUT THE CORROSION AND REPAIRED THE AREA AND INSTALL FABRICATED PART IAW SRM 53-21-10 AND CPM 51-21-06.
